# SDR 05FDEA03236

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 2700179
- Part serial: SEM1958
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT O/B SLAT CONTROL VALVE LEAKING AT SPLINE SHAFT.  REMOVED AND REPLACED RT O/B SLATE CONTROL VALVE IAW DC 10 M/M 27-82-02-2.  LEAK CHECK GOOD IAW DC10 M/M 27-82-02-2.
